RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Ann., 2012, Volume 353, Issue 1, Pages 95–108 (Mi matan5)  

Matrix factorizations for nonaffine LG-models

D. Orlov

Algebra Section, Steklov Mathematical Institute RAN, Gubkin str. 8, Moscow 119991, Russia

Abstract: We propose a natural definition of a category of matrix factorizations for nonaffine Landau–Ginzburg models. For any LG-model we construct a fully faithful functor from the category of matrix factorizations defined in this way to the triangulated category of singularities of the corresponding fiber. We also show that this functor is an equivalence if the total space of the LG-model is smooth.

Funding Agency Grant Number
Russian Foundation for Basic Research 10-01-93113
11-01-00336
11-01-00568
Ministry of Education and Science of the Russian Federation 4713.2010.1
11.G34.31.0023
Simons Center for Geometry and Physics
This work was partially supported by RFBR grants 10-01-93113, 11-01-00336, 11-01-00568, NSh grant 4713.2010.1,by AG Laboratory HSE, RF government grant, ag. 11.G34.31.0023, and by Simons Center for Geometry and Physics.


DOI: https://doi.org/10.1007/s00208-011-0676-x


Bibliographic databases:

Document Type: Article
Received: 21.02.2011
Revised: 09.04.2011
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/matan5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019